Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 1, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jun 3, 2007, 4:14 PM EDT for St. Lawrence County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 3, 2007, 4:14 PM EDT (20:14 UTC)
- Expired
- Jun 3, 2007, 8:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Burlington, VT
- Area
- Whole counties
County St. Lawrence County, NY
The radar
The Ft Drum radar (KTYX), 94 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:30 PM EDT | FLASH FLOOD | 5 Sse Balmat, NY | STATE ROUTE 812 AND LOCAL ROADS UNDER WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBTV 032014 FFWBTV NYC089-040015- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 414 PM EDT SUN JUN 3 2007 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL ST. LAWRENCE COUNTY IN NORTHERN NEW YORK * UNTIL 815 PM EDT * AT 414 PM EDT...FLASH FLOODING IS LIKELY TO OCCUR FROM A SERIES OF THUNDERSTORMS OVER THE WARNED AREA. DOPPLER RADAR INDICATED 3 TO 5 INCHES OF RAIN HAS FALLEN ALREADY...WITH THE POTENTIAL FOR ADDITIONAL RAINFALL ACROSS THE AREA THROUGH THIS EVENING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOWLER...BALNAT...PITCARIN...AND AREAS ALONG ROUTES 812 AND 3. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4422 7543 4412 7519 4425 7520 4431 7552 $$ JN
2 follow-up statements
000 WGUS71 KBTV 032332 FFSBTV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 732 PM EDT SUN JUN 3 2007 NYC089-040015- ST. LAWRENCE NY- 732 PM EDT SUN JUN 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR SOUTH CENTRAL SAINT LAWRENCE COUNTY... AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED ADDITIONAL THUNDERSTORMS...CAPABLE OF PRODUCING A QUICK INCH OF RAIN...MOVING INTO THE SOUTHERN PORTIONS OF SAINT LAWRENCE COUNTY THAT HAD ALREADY BEEN HIT EARLIER TODAY WITH THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL. AT LEAST 3 TO 5 INCHES OF RAIN HAS BEEN ESTIMATED TO HAVE FALLEN OVER PORTIONS OF SOUTHERN SAINT LAWRENCE COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOWLER...BALNAT...PITCARIN...AND AREAS ALONG ROUTES 3 AND 812. PLEASE DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4422 7543 4412 7519 4425 7520 4431 7552 $$ EVENSON
000 WGUS71 KBTV 040022 FFSBTV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 822 PM EDT SUN JUN 3 2007 NYC089-040027- ST. LAWRENCE NY- 822 PM EDT SUN JUN 3 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL SAINT LAWRENCE COUNTY... SHOWERS AND THUNDERSTORMS THAT PRODUCED HEAVY RAIN ACROSS SOUTHERN SAINT LAWRENCE COUNTY HAVE MOVED NORTH OF THE AREA. RAINFALL ESTIMATES INDICATE ANYWHERE FROM 3 TO 6 INCHES OF RAIN HAD FALLEN IN THIS AREA...BUT NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH MIDNIGHT. THUS ANY HIGH WATER OVER SOUTHERN SAINT LAWRENCE COUNTY WILL BEGIN TO RECEDE OVER THE NEXT SEVERAL HOURS. AS A RESULT...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL SAINT LAWRENCE COUNTY HAS BEEN ALLOWED TO EXPIRE. REMEMBER...DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. MOVE TO HIGHER GROUND IF YOU ENCOUNTER ANY HIGH WATER. LAT...LON 4422 7543 4412 7519 4425 7520 4431 7552 $$ EVENSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:00 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 3, 2:00 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 200 PM EDT SUN JUN 3 2007 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE THE RULE TODAY AS A STATIONARY FRONT...WHICH HAS REMAINED ACROSS THE NORTH COUNTRY OVER THE PAST SEVERAL DAYS...LIFTS NORTHWARD AND OUT OF THE REGION. WHILE STORMS WILL NOT BE A STRONG AS YESTERDAY...THEIR SLOW MOVEMENT WILL ALLOW LOCALLY HEAVY RAINFALL TO OCCUR ACROSS PORTIONS OF THE AREA. BY LATER TONIGHT INTO MONDAY...DEEPER TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BARRY...WILL PUSH NORTHWARD INTO THE REGION. THIS WILL BRING WIDESPREAD RAINFALL TO THE AREA DURING THIS PERIOD. THE RAIN WILL TAPER OFF MONDAY NIGHT...THEN REGENERATE IN THE FORM OF SHOWERS AND THUNDERSTORMS AGAIN ON TUESDAY...AS A SURFACE COLD FRONT AND UPPER LEVEL LOW PRESSURE APPROACH FROM THE WEST. && .NEAR TERM /THROUGH TONIGHT/... AREAS OF FOG HAVE LIFTED...BUT ABUNDANT LOW STRATUS ACROSS THE CHAMPLAIN VLY AND EAST OF THE GREEN MTNS REMAIN IN PLACE PER VIS IMAGERY 1330Z. IT APPEARS THAT SFC RIDGING FROM MAINE ACROSS NEW HAMPSHIRE AND HIGH RH AIR OF MARINE ORIGIN WILL MAKE IT DIFFICULT TO SCOUR OUT THE CLOUDS EAST OF THE GREEN MTN SPINE TODAY...AND HAVE LOWERED HIGH TEMPERATURES AND POPS IN THIS AREA. AS 500MB RIDGE BUILDS NWD ACROSS THE REGION THIS AFTN...BELIEVE CLOUDS WILL ULTIMATELY DISSIPATE/MIX OUT ACROSS THE CHAMPLAIN VLY AT 16-17Z...BUT COOLER AIR THAT WEDGED INTO THE CHAMPLAIN VLY FROM THE NORTH OVERNIGHT WILL KEEP HIGH TEMPERATURES IN THE MID 70S...ESPECIALLY FROM BTV NWD...WITH UPR 70S TOWARD ADDISON COUNTY. WARMEST TEMPERATURES THIS AFTERNOON WILL OCCUR ACROSS NRN NY WITH MORE SUNSHINE THRU EARLY AFTN AND HIGHS INTO THE LOW 80S ACROSS THE SWRN ST. LAWRENCE VLY. VAD WIND 850/700MB PLOT AT ENX/BOX SUGGEST E-W LOW-LEVEL DEFORMATION AXIS...CONTRIBUTING TO AXIS OF SHOWERS/ISOLD TSTMS EXTENDING FROM THE LOWER HUDSON VLY EWD ACROSS NRN CT INTO RI/SERN MA. EXPECT THAT AS REMNANTS OF T.S. BARRY /NOW EXTRATROPICAL/ CONTINUE NWD FROM THE MID-ATLANTIC STATES/CAROLINAS...THAT THIS DEFORMATION AXIS WILL SHIFT NWD TOWARD OUR REGION...PERHAPS REACHING THE NRN ADIRONDACKS INTO RUTLAND COUNTY BY MID AFTN. NOT AS CONFIDENT AS YESTERDAY THAT FORCING REACHES THE AREA BEFORE 22Z...SO HAVE LOWERED POPS TO CHANCE CATEGORY AREAWIDE. WITH LACK OF DESTABILIZATION EXPECTED ALONG/EAST OF GREENS...LIMITED MENTION OF TSTMS TO THE CHAMPLAIN VLY WWD ACROSS NRN NY WHERE THE BEST DESTABILIZATION WILL OCCUR THIS AFTN. ALSO...BELIEVE HVY RAIN POTENTIAL IS CONFINED TO SMALL AREAS OF THE NRN ADIRONDACKS AND RUTLAND COUNTY...AND HAVE LIMITED MENTION OF SUCH WORDING TO A SMALLER AREA FOR TODAY. WITH DEEP-LAYER FLOW DECREASING WITH TIME TODAY...ANY DEEP CONVECTION THAT DOES OCCUR WILL BE VERY SLOW MOVING AND WE BELIEVE LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT. IT APPEARS WRN RUTLAND COUNTY IS THE MOST PRIMED FOR ANY SMALL STREAM/URBAN FLOODING BASED ON TRAINING THUNDERSTORMS IN THAT AREA YESTERDAY AFTERNOON AND EVENING. WE/LL MONITOR THE EVOLUTION OF ANY CONVECTION PARTICUARLY CAREFULLY IN THIS AREA FOR HYDRO CONCERNS. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... BY THIS EVENING ANY LINGERING SHOWERS/STORMS SHOULD DIE OFF INITIALLY IN BROAD SUBSIDENT AXIS AHEAD OF APPROACHING TROPICAL SYSTEM. AFTERWARDS...OVERALL DYANMICS/LIFT INCREASE MARKEDLY DURING THE OVERNIGHT HOURS WITH LARGER RAIN SHIELD PUSHING NORTHWARD INTO SRN THIRD OF FA. HAVE GONE WITH A FAIRLY PERSISTENT FSCT HERE AS OPERATIONAL/ENSEMBLE SOLNS REMAIN IN GOOD AGREEMENT. THEN WIDESPREAD RAFL OVERSPREADS ENTIRE REGION DURING DAY ON MONDAY AS REMNANTS OF BARRY RIDE NORTHWARD INTO NEW ENGLAND. LATEST ANALYSIS WOULD STILL SUGGEST MEAN PCPN SHOULD AVG BTWN 0.75 AND 1.5 INCHES ACROSS THE REGION DURING THE 24 HOUR PERIOD FROM 12Z MONDAY TO 12Z TUE...WITH LOCALLY HIGHER AMOUNTS ALONG EASTWARD FACING SLOPES OF THE GREENS AND DACKS DUE TO FAIRLY DECENT MID-LVL SERLY FLOW. OVERALL MAINSTEM RIVERS SHOULD BE ABLE TO HANDLE THESE AMOUNTS OK...THOUGH SOME LOCALIZED MINOR RUNOFF PROBLEMS MAY DEVELOP ACROSS PORTIONS OF RUTLAND COUNTY/NC-NE VT WHERE SOME POCKETS OF HEAVIER RAFL HAVE OCCURRED OVER THE PAST FEW DAYS/NIGHTS. NONETHELESS...DUE TO FAIRLY QUICK MOVEMENT OF SYSTEM...FEEL NO HEADLINES/WATCHES ARE WARRANTED ATTM...THOUGH WILL MENTION POSSBL HVY RAFL AT TIMES DURING MONDAY. ONLY OTHER CHANGE DURING MONDAY WAS TO ALSO ADD CHC THUNDER AS AVBL OPERATIONAL SOLNS SHOWING FAIRLY PRONOUNCED BAND OF NEG SHOWALTER VALUES/MID LVL INSTABILITY TRAVERSING REGION FROM SOUTH TO NORTH DURING COURSE OF DAY. AFTERWARDS...RAINFALL TAPERS OFF FROM SOUTH TO NORTH MONDAY EVENING/NIGHT AS PRIMARY MOISTURE SLUG EXITS NORTH. THEN CHCS OF PCPN INCREASE AGAIN BY TUE/TUE EVENING AS PRIMARY UPPER TROUGH AND ATTENDANT SFC FRONT APPROACH REGION. BASED OFF LATEST MODEL PROGS WILL NUDGE POPS UP TO HIGH LIKELY/LOW CATEGORICAL ACROSS THE REGION DURING THE PERIOD AS UPPER SUPPORT/DYNAMICS APPEAR FAIRLY ROBUST ACROSS REGION. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... LATEST MDL GUIDANCE SHOWS CHANGE IN PRECIP ADVANCE OF NEXT SYSTEM INTO REGION. CWA WILL MAINLY BE UNDER SFC RIDGE FROM LATE MORNING WED INTO FRIDAY MORN. SOME LINGERING -RW FOR NE VT PSSBL AS SYSTEM FROM WEEKEND FINALLY EXITS TO THE CANADIAN MARITIMES. W/ RIDGE SEEMING MORE IN PLACE THAN PREV RUNS...THIS WILL FORCE FRNT/LOW FROM GREAT LKS REGION NE WARD INTO ONTARIO. THIS WILL LIMIT IMPACT OF PRECIP THRU CWA INTO SAT MORN AS MOST OF DYNAMICS WILL STAY N AND W OF CWA. HAVE KEPT MENTION OF WRAP-AROUND SHOWERS IN FOR MOST OF CWA ON SAT MORN. WK RIDGE BUILDS OVER CWA FOR SAT NGT AS ANOTHER SYSTEM FORECASTED TO SKIRT CWA SUN...MAINLY AFFECTING SOUTHERN ZONES. WILL HIGHLIGHT W/ CHANCE POPS FOR -RW FOR NOW AND WAIT FOR CONSISTENCY IN EVENT. USED HPC GUIDANCE FOR TEMPS AND ADJUSTED AS NEEDED FOR CURRENT MDL PLACEMENT OF UPCOMING SYSTEMS. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... FOR THE FIRST 24 HOURS THROUGH 06Z MONDAY...FORECAST AREAS WILL SEE MAINLY VFR TO MVFR COND DUE TO HZ/FG AT 4-5SM AND CEILINGS BLW 3KFT AT TIMES. SOME TS/CB PSSBL THRU 00Z MAINLY FROM THE CHAMP VALLEY WESTWARD. RESTRICTION FOR CVLY EASTWARD IS PRESENCE OF LOW CLD DECK AT BKN015-BKN025. CEILINGS WILL SLOWLY LWR TO NEAR IFR BY 12Z MON AS TROP REMNANTS WORK NORTHWARD INTO THE CWA. RAIN WILL BEGIN TOWARDS MON MORNING AS A RESULT AND WILL SLOWLY DECR VSBY TO 2-3SM BY 18Z MON. WINDS WILL CONT TO BE LGT/VAR TO NEAR LGT FROM THE S AT 5-10KTS(ESPECIALLY AFT 00Z MON)...EXCEPT IN KMSS WHERE WINDS WILL REMAIN ENE 5-15 KTS. HIR TRRN WILL BE OBSCD THRU FIRST 24 HRS. 18Z MONDAY THROUGH WEDNESDAY...TROPICAL MOISTURE REMNANTS CONT TO MOV NORTH ALONG THE COAST TO BRING STEADIER RAIN TO OUR AREA INTO MONDAY NGT WITH OCNL IFR CONDS...BEFORE TAPERING OFF TO SHWRS WITH MVFR CONDS TUES. THEREAFTR...SFC HI BUILDS ACRS ERN US WITH DRYING CONDS BY MIDDAY ON WED. && .HYDROLOGY... LOCALIZED RUNOFF/ISOLD FLASH FLOODING POSSBL TODAY IN SLOW MOVING CONVECTION. LATEST SOUNDING/LAPS SFC ANALYSIS ALONG WITH AVBL MODELED MOISTURE PROGS WOULD SUGGEST HIGHEST THREAT TO OCCUR THIS AFTERNOON IN AN AXIS EXTENDING FROM SRN VT NORTHWEST INTO DACKS/SLV. HERE...ISOLD TOTALS TO 2-3 INCHES POSSBL. IN REGARDS TO BARRY REMNANTS...WIDESPREAD MAINSTEM RIVER FLOODING NOT ANTICIPATED ATTM. MOST BASINS RUNNING AT OR SLIGHTLY BELOW NORMAL...WITH THE FEW EXCEPTIONS BEING THE LAMOILLE/NRN CHAMPLAIN BASINS...WHERE ANTECEDENT PCPN FROM NOCTURNAL CONVECTION THU NT/FRI NT HAS OCCURRED. USING THE LAMOILLE BASIN AS A BENCHMARK...LOCALLLY RUN SITE SPECIFIC MODEL USING A 24 HOUR QPF INPUT OF 1.6 INCHES STILL KEEPS THE RIVER WELL BELOW FLOOD...THUS THE LOWER THREAT REASONING. THAT SAID...SOME LOCALIZED POOR DRAINAGE/MINOR RUNOFF PROBLEMS MAY STILL DEVELOP ACROSS THE REGION DURING MONDAY/MONDAY EVENING AS OCCASIONAL BRIEF HEAVY DOWNPOURS OCCUR IN DEEP SEMI-TROPICAL AIRMASS...THOUGH THIS SHOULD PRIMARILY BE OF THE NUISANCE VARIETY. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...BANACOS SHORT TERM...JMG LONG TERM...JN AVIATION...JN HYDROLOGY...JMG
Hazardous weather outlook, Jun 3, 5:12 AM EDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 512 AM EDT SUN JUN 3 2007 NYZ026>031-034-035-087-VTZ001>012-016>019-040915- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 512 AM EDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY THIS AFTERNOON. SOME THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. RAIN FROM THE REMNANTS OF TROPICAL DEPRESSION BARRY WILL MOVE INTO THE REGION AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN FROM THE REMNANTS OF TROPICAL DEPRESSION BARRY WILL BE OVER THE REGION ON MONDAY. RAIN MAY BE HEAVY AT TIMES DURING THE DAY ON MONDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON. A COLD FRONT WILL MOVE INTO THE REGION ON TUESDAY BRINGING MORE SHOWERS AND THUNDERSTORMS TO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WGH
In the hours before
Special weather statement, Jun 3, 2:19 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 219 PM EDT SUN JUN 3 2007 NYZ029>031-034-087-032200- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID...OGDENSBURG...POTSDAM... GOUVERNEUR 219 PM EDT SUN JUN 3 2007 SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS THE ADIRONDACKS OF NORTHERN NEW YORK...AS WELL AS SOUTHERN PORTIONS OF THE SAINT LAWRENCE VALLEY IN NEW YORK...THROUGH 6PM. ANY STORMS THAT DEVELOP DURING THIS TIME WILL BE SLOW MOVING AS THEY PUSH WEST NORTHWEST...AND MAIN CONTAIN SMALL HAIL ALONG WITH HEAVY DOWNPOURS. JN
Special weather statement, Jun 3, 2:47 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 247 PM EDT SUN JUN 3 2007 NYZ029-087-032000- SOUTHEASTERN ST. LAWRENCE-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...STAR LAKE...OGDENSBURG...POTSDAM... GOUVERNEUR 247 PM EDT SUN JUN 3 2007 AN AREA OF STRONG THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN PORTION OF SAINT LAWRENCE COUNTY IN NEW YORK...THROUGH 400 PM. THESE STORMS ARE MOVING VERY SLOWLY TO THE WEST NORTHWEST. YOU CAN EXPECT VERY HEAVY DOWNPOURS WITH STORMS...ALONG WITH SMALL HAIL AND WIND GUSTS TO 30 TO 40 MPH. SOME OF THE TOWNS THAT WILL BE AFFECTED BY THESE STORMS ARE FULLERVILLE...NORTH AND SOUTH HAMMOND...EDWARDSVILLE...RICHVILLE...EDWARDS...FINE AND STAR LAKE. JN
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.